Resultats globals: 4 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Documents de recerca, 2 registres trobats
Articles 2 registres trobats  
1.
29 p, 461.1 KB Extreme cycles : the center of a Leavitt path algebra / Corrales García, María G. (Universidad de Panamá. Centro Regional Universitario de Coclé: "Dr. Bernardo Lombardo") ; Martín Barquero, Dolores (Universidad de Málaga. Escuela Técnica Superior de Ingenieros Industriales) ; Martín González, Cándido (Universidad de Málaga. Departamento de Algebra Geometría y Topología) ; Siles Molina, Mercedes (Universidad de Málaga. Departamento de Algebra Geometría y Topología) ; Solanilla Hernández, José F. (Universidad de Panamá. Centro Regional Universitario de Coclé: "Dr. Bernardo Lombardo")
In this paper we introduce new techniques in order to deepen into the structure of a Leavitt path algebra with the aim of giving a description of the center. Extreme cycles appear for the first time; they concentrate the purely infinite part of a Leavitt path algebra and, jointly with the line points and vertices in cycles without exits, are the key ingredients in order to determine the center of a Leavitt path algebra. [...]
2016 - 10.5565/PUBLMAT_60116_09
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 235-263 (Survey)  
2.
21 p, 221.2 KB Associative and Lie algebras of quotients / Perera Domènech, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Siles Molina, Mercedes (Universidad de Málaga. Departamento de Álgebra, Geometría y Topología)
In this paper we examine how the notion of algebra of quotients for Lie algebras ties up with the corresponding well-known concept in the associative case. Specifically, we completely characterize when a Lie algebra Q is an algebra of quotients of a Lie algebra L in terms of the associative algebras generated by the adjoint operators of L and Q respectively. [...]
2008 - 10.5565/PUBLMAT_52108_06
Publicacions Matemàtiques, V. 52 n. 1 (2008) p. 129-149  

Documents de recerca 2 registres trobats  
1.
13 p, 182.7 KB Strongly non-degenerate Lie algebras / Perera Domènech, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Siles Molina, Mercedes ; Centre de Recerca Matemàtica
Let A be a semiprime 2 and 3-torsion free non-commutative associative algebra. We show that the Lie algebra Der(A) of(associative) derivations of A is strongly non-degenerate, which is a strong form of semiprimeness for Lie algebras, under some additional restrictions on the center of A. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 745)  
2.
24 p, 243.8 KB Chain conditions for Leavitt path algebras / Abrams, Gene ; Aranda Pino, Gonzalo ; Perera Domènech, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Siles Molina, Mercedes ; Centre de Recerca Matemàtica
In this paper, results known about the artinian and noetherian conditions for the Leavitt path algebras of graphs with finitely many vertices are extended to all row-finite graphs. In our first main result, necessary and sufficient conditions on a row-finite graph E are given so that the corresponding (not necessarily unital) Leavitt path K-algebra L(E) is semisimple. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 742)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.